Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``Uniqueness and quasimeasures on the group of integers of a $ p$-series field'' [Proc. Amer. Math. Soc. 84 (1982), no. 2, 202-206; MR 83c:43010]


Authors: W. R. Wade and K. Yoneda
Journal: Proc. Amer. Math. Soc. 88 (1983), 378
MSC: Primary 43A50; Secondary 12B40, 43A75
Original Article: Proc. Amer. Math. Soc. 84 (1982), 202-206.
MathSciNet review: 695280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A50, 12B40, 43A75

Retrieve articles in all journals with MSC: 43A50, 12B40, 43A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695280-1
PII: S 0002-9939(1983)0695280-1
Article copyright: © Copyright 1983 American Mathematical Society